# SDR SWI2024F00909

- Difficulty date: July 19, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANS COWL INBD SLIDER GOUGED (C-CHECK RO 10/6/2024) (FILED CLOSED)PERFORMED REPAIR ON CHAFE DAMAGE AT L/H TRANSCOWL INBD SLIDER IAW REO 670-78-34-384 REV D DATED 2018-11-27CAL TOOL: DIGITAL CALIPER ID: AV-7805 CAL DUE: JAN-2025PERFORMED NDT PT INSPECTION BY BARON NDT,LLC FAA CRS# 5NDR545D REPORT# S072924-9 P.O# 173177 DATE OF INSPECTION 29-JUL-2024.SEE REPORT FOR DETAILS
